University of Surrey

Test tubes in the lab Research in the ATI Dance Research

Regular attractors of autonomous and nonautonomous dynamical systems

Zelik, SV and Chepyzhov, VV (2014) Regular attractors of autonomous and nonautonomous dynamical systems DOKLADY MATHEMATICS, 89 (1). pp. 92-97.

[img] Text
zelik-chep-DAN2014.pdf - ["content_typename_UNSPECIFIED" not defined]
Restricted to Repository staff only
Available under License : See the attached licence file.

Download (283kB)
[img] PDF (licence)
SRI_deposit_agreement.pdf
Restricted to Repository staff only
Available under License : See the attached licence file.

Download (33kB)
Item Type: Article
Authors :
AuthorsEmailORCID
Zelik, SVUNSPECIFIEDUNSPECIFIED
Chepyzhov, VVUNSPECIFIEDUNSPECIFIED
Date : 1 January 2014
Identification Number : https://doi.org/10.1134/S106456241401030X
Uncontrolled Keywords : Science & Technology, Physical Sciences, Mathematics, MATHEMATICS, WAVE-EQUATIONS
Related URLs :
Depositing User : Symplectic Elements
Date Deposited : 28 Mar 2017 10:51
Last Modified : 28 Mar 2017 10:51
URI: http://epubs.surrey.ac.uk/id/eprint/806831

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year


Information about this web site

© The University of Surrey, Guildford, Surrey, GU2 7XH, United Kingdom.
+44 (0)1483 300800